# SDR CA120326010

- Difficulty date: March 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,375 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, ELECTRICAL SMOKE FUMES WHERE NOTICED IN THE CABIN, PILOT INSPECTION REVEALED THE TURN CO-ORDINATOR WAS FLAGGED UNSERVICEABLE.  THE CREW PULLED THE CIRCUIT BREAKER FOR THE TURN CO-ORDINATOR AND CONTINUED ON THE FLIGHT AS PLANNED,  THE SMOKE DISSIPATED ONCE POWER WAS REMOVED.  THE CREW LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE TURN CO-ORDINATOR WITHOUT FURTHER INCIDENT.
